Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dryness in my hands and mouth
Oct 15, 2003

Dear Dr

I am a 41 yr old male. I was infected by the hiv in april 2003.My vl is 1250..my cd4 were 420. Since then I experience extreme dryness and or stiffness in my hands and numbness in my feet. I feel pasty. I am treatment naive. I put some aveeno cream. I do also use oil lotion..My mouth sometimes gets also dry. Do u think it is hiv related or it is anxiety?...I did notice that after exercising it seems to wane...My libido took a hit.I am confused and worried. thanks

Response from Dr. Henry

Dry skin is common in HIV+ persons. Peripheral neuropathy, low hormone states (testosterone, thyroid), stress/anxiety/depression,decreased libido--all can be seen in the setting of HIV infection. A good work-up by your HIV specialist/primary care doc may point towards some effective intervention. Often good medical/mental health care can be helpful. Sometimes HIV therapy can also help out some of those conditions. KH



Previous
Sexual Dysfunction & Herbal Supplements...
Next
help for fuzeon swellings?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement